# SDR C2XA07ON008

- Difficulty date: June 21, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 585
- Aircraft time: 12,342 hours, 9,616 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Missing
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 41 - GEG TO GEG - FUEL LEAKING FROM LEFT WING DURING CLIMB.  MX REPO'D 568 FROM ONT WITH MX PERSONAL AND PARTS.  MX INSPECTED FUEL TANK AND FOUND MOST O/B FLAPPER VALVE MISSING ON LEFT WING.  MX INSTALLED NEW LEFT WING FLAPPER VALVE AND PERFORMED OPERATIONAL CHECKS SUCCESFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.
